MAUDE Adverse Event Report: CAREFUSION, INC UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CAREFUSION, INC UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 88-9199
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr # (b)(4) 17may2021 writer sent the customer an email acknowledging receipt of the complaint, providing the complaint tracking number and requested follow up information including as to if there was any patient impact related to this event.Writer provided contact information.Device not yet evaluated, if the device is evaluated a follow up will be sent.
 
Event or Problem Description
Complaint for monopolar cautery cord.I do not know the lot number.Was used on patient and patient had extensive bleeding due to cord not conducting with the endoscopic hot snare.Had to use endoscopic clips to help stop bleeding, which is an extra charge to patient.After several clips, the doctor requested to hot snare again.At that point, we noticed there was no coagulation occurring.I suggested using a different cord at which the new cord worked with no trouble.Cord is not available for return for evaluation.The cord was thrown away.Per complaint details received: monopolar cautery cord they ordered stopped working after only a few uses.No further information available.

Brand Name
UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11896042
Report Number1423507-2021-00035
Device Sequence Number14360937
Product Code GEI
UDI-Device Identifier10885403154805
UDI-Public(01)10885403154805
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K971540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
Report Date (Section F) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-9199
Device Catalogue Number88-9199
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer05/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;